# SDR 98FDEA00156

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65192921
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1/2) ON WEB BS 870, RBL 65 LBL 65, WL 178 TO 148.  *S/D*  REMOVED AND REPLACED 870 CENTER TANK WEB PER FED-EX EA 7-5710-38738.
